# SDR DALA2022120607846

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,687 hours, 39,818 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L SLIDE LIGHT INOP. CORRECTIVE ACTION: OPS CKD SLIDE LIGHT. OPS NML. (9816114)
